# SDR SWIA202158857

- Difficulty date: April 20, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK AT L/H FRAME AT FS235 BELOW WL110 (MARKED)     (C-CHECK - RO 6/19/21) / REPAIRED FRAME FS235 WL110 BY COMPLYING WITH REO 601R-53-11-3687 REV-- DATED 2021-05-10. COMPLIED WITH 51-900-1003-SKY.  REFERENCE THE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  PRESSURE CHECKS GOOD.
